Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Occassional pain, discomfort in the underside of the foot due to an impact, feels like a watersac. What is the reason?

i suffered an impact to the underside of my foot in front of the sole diectly behind the 2nd and 3rd toes. I felt a sharp pain, which seemed more severe than you would have expected from the impact force. Next day directly behind the two toes extending into the centre of my sole swelled up. When walking it feels like i like i am standing on a stone my foot rolls onto the sole and continuing as i pivot onto the toes. Two weeks later the pain has gone, but the swelling is still the same causing the discomfort when walking and the occasional shooting pain. When masaging there also seens to be like a water sack deep inside my foot between the tow toes, low down.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Do all blood test.
Urine examination.
X- Ray of your foot.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor